# SDR DL73K001515

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 38,857 hours, 30,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Guide
- Condition: Damaged
- Location: Nr 2 Slat
- Component: Slat, 6546422305
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NR 2 SLAT INBOARD GUIDE BROKE ON TAKEOFF.  PUNCTURED SLAT AND CAUSED SHEET METAL DAMAGE ON A/C AND SLAT ITSELF.  REPLACED SLAT AND REPAIRED DAMAGE.
